# SDR AU010182

- Difficulty date: March 7, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fuji FA-200-160
- Engine: Lyc O320D2A
- Propeller: Mcauly 1C172MGM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 68606
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT INTERNAL BORE CORRODED. FOUND DURING INSPECTION IAWAD/LYC/102 AMDT2 PART 1 AND PART 2.
